# SDR MALA954667

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Fs 491.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE AFT CARGO DOOR FRAME, P/N 27-22085, AFT FS 491.060 TO BE CRACKED.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A REPAIR ANGLE IAW ARP 53-20-9503.  (M)
